# SDR DALA2022053103753

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION FOUND ON DOOR STOP FITTING #1 HOLE 4 ( I/B, LOWER POSITION)LH SIDE FRAME 68 AT 9 O CLOCK. CORRECTIVE ACTION: PERFORMED REPAIR ON DOOR STOP FITTING #1 LH SIDE FRAME 68 AS PER A319 SRM 53-41-12.(2250294)
